Alert archive / Kansas / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 79, NWS Goodland, KS

May 29, 2007Graham County, Norton County, Kansas

NWS Goodland, KS issued this severe thunderstorm warning at May 29, 2007, 8:47 PM CDT for Graham County, Norton County, Kansas. It was in force for 58 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 29, 2007, 8:47 PM CDT (01:47 UTC)
Expired
May 29, 2007, 9:45 PM CDT
In force
58 min
Issued by
NWS Goodland, KS
Area
Counties, with a storm outline in the text

Counties Graham County, KS, Norton County, KS

The radar

The Grand Island radar (KUEX), 141 km from the middle of the area, began a volume at 01:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 29, 9:30 PM CDTTSTM WND GST 602 S Lenora, KS
May 29, 9:50 PM CDTTSTM WND GST 602 N Morland, KSTWO INCH TREE LIMBS DOWNED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 43 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 29, 1:29 PM CDTTornado WatchSPC8 hr
May 29, 7:08 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 1.8 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2007-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1362 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2007-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1362 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
1343 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
142 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KGLD 300147
SVRGLD
KSC065-137-300245-
/O.NEW.KGLD.SV.W.0079.070530T0147Z-070530T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
847 PM CDT TUE MAY 29 2007

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GRAHAM COUNTY IN NORTHWEST KANSAS...
  NORTON COUNTY IN NORTHWEST KANSAS...

* UNTIL 945 PM CDT

* AT 844 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS IN EXCESS OF
  60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 33
  MILES NORTH OF REAGER TO CLAYTON TO 25 MILES WEST OF SAINT PETER...
  OR ALONG A LINE EXTENDING FROM BARTLEY TO CLAYTON TO GRINNELL...
  MOVING EAST AT 30 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  REAGER AROUND 855 PM CDT...
  NEW ALMELO AROUND 900 PM CDT...
  STUDLEY AROUND 905 PM CDT...
  LENORA AROUND 910 PM CDT...
  NORTON AND MORLAND AROUND 915 PM CDT...
  SAINT PETER...PENOKEE...EDMOND AND CALVERT AROUND 925 PM CDT...

THIS INCLUDES HIGHWAY 36 BETWEEN MILE MARKERS 100 AND 127.

A SEVERE THUNDERSTORM WARNING MEANS THAT SEVERE WEATHER HAS BEEN
OBSERVED OR INDICATED BY RADAR. IF YOU ARE IN THE PATH OF THIS
STORM...MOVE INDOORS TO A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
UNTIL THE STORM PASSES.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM IF A TORNADO IS SPOTTED.

THESE THUNDERSTORMS WILL PRODUCE DAMAGING WINDS RESULTING IN AREAS OF
NEAR ZERO VISIBILITY IN BLOWING DIRT. USE EXTREME CAUTION IF YOU MUST
TRAVEL AND BE ALERT FOR RAPIDLY CHANGING VISIBILITY.

REMEMBER...SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR
NO ADVANCE WARNING.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT TUESDAY EVENING
FOR NORTHEASTERN COLORADO. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL MIDNIGHT CDT WEDNESDAY MORNING FOR EAST CENTRAL COLORADO.

A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 100 AM CDT
WEDNESDAY MORNING FOR NORTHWESTERN KANSAS.

LAT...LON 4000 9963 4000 10019 3913 10018 3915 9960

$$

THEDE
3 follow-up statements
000 
WWUS53 KGLD 300215
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
815 PM MDT TUE MAY 29 2007

KSC065-137-300245-
/O.CON.KGLD.SV.W.0079.000000T0000Z-070530T0245Z/
NORTON KS-GRAHAM KS-
915 PM CDT TUE MAY 29 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR GRAHAM AND NORTON COUNTIES...

AT 913 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SAINT PETER TO 7 MILES SOUTH OF NORTON TO 8 MILES
NORTHWEST OF ALMENA...MOVING EAST AT 30 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  SAINT PETER...PENOKEE...EDMOND AND CALVERT AROUND 920 PM CDT...
  ALMENA AROUND 925 PM CDT...
  DENSMORE AROUND 930 PM CDT...
  HILL CITY AROUND 935 PM CDT...
  BOGUE AND NICODEMUS AROUND 945 PM CDT...

THIS INCLUDES HIGHWAY 36 BETWEEN MILE MARKERS 100 AND 127.

THIS IS A DANGEROUS LINE OF STORMS. IF YOU ARE IN THE PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

THIS THUNDERSTORM WILL PRODUCE DAMAGING WINDS RESULTING IN AREAS OF 
BLOWING DIRT. USE EXTREME CAUTION IF YOU MUST TRAVEL AND BE ALERT 
FOR RAPIDLY CHANGING VISIBILITY.

PLEASE REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
GOODLAND.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
WEDNESDAY MORNING FOR NORTHWESTERN KANSAS.

LAT...LON 4000 9963 4000 10019 3913 10018 3915 9960

$$

THEDE
000 
WWUS53 KGLD 300230
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
830 PM MDT TUE MAY 29 2007

KSC065-137-300245-
/O.CON.KGLD.SV.W.0079.000000T0000Z-070530T0245Z/
NORTON KS-GRAHAM KS-
930 PM CDT TUE MAY 29 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR GRAHAM AND NORTON COUNTIES...

AT 928 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SAINT PETER TO 7 MILES SOUTHEAST OF CALVERT TO
ALMENA...MOVING EAST AT 30 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  HILL CITY AROUND 935 PM CDT...
  BOGUE AND NICODEMUS AROUND 945 PM CDT...

THIS INCLUDES HIGHWAY 36 BETWEEN MILE MARKERS 100 AND 127.

THIS IS A DANGEROUS LINE OF STORMS. IF YOU ARE IN THE PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

THIS THUNDERSTORM WILL PRODUCE DAMAGING WINDS RESULTING IN AREAS OF
NEAR ZERO VISIBILITY IN BLOWING DIRT. USE EXTREME CAUTION IF YOU MUST
TRAVEL AND BE ALERT FOR RAPIDLY CHANGING VISIBILITY.

PLEASE REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
GOODLAND.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
WEDNESDAY MORNING FOR NORTHWESTERN KANSAS.

LAT...LON 4000 9963 4000 10019 3913 10018 3915 9960

$$

THEDE
000 
WWUS53 KGLD 300242
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
842 PM MDT TUE MAY 29 2007

KSC065-137-300252-
/O.EXP.KGLD.SV.W.0079.000000T0000Z-070530T0245Z/
NORTON KS-GRAHAM KS-
942 PM CDT TUE MAY 29 2007

...THE SEVERE THUNDERSTORM WARNING FOR GRAHAM AND NORTON COUNTIES
EXPIRES AT 945 PM CDT...

THIS INCLUDES HIGHWAY 36 BETWEEN MILE MARKERS 100 AND 127.

THE LINE OF SEVERE THUNDERSTORMS THAT PROMPTED THE WARNING HAVE 
WEAKENED AND ARE NO LONGER SEVERE. WIND GUSTS OF 45 TO 55 MPH AND 
LOCALLY HEAVY RAIN CAN BE EXPECTED OVER THE NEXT FEW HOURS. 

PLEASE REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
GOODLAND.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
WEDNESDAY MORNING FOR NORTHWESTERN KANSAS.

LAT...LON 4000 9963 4000 10019 3913 10018 3915 9960

$$

THEDE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 3:14 PM CDT, 5 hours 33 minutes earlier.

Area forecast discussion, May 29, 3:14 PM CDT, 5 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
214 PM MDT TUE MAY 29 2007

.DISCUSSION...

16Z WATER VAPOR IMAGERY INDICATED STRONG TROUGH DIGGING INTO
NORTHERN COLORADO. 12Z LBF RAOB INDICATED A WEAKLY CAPPED...FAIRLY
MOST PROFILE...WHILE KDDC HAD A MORE UNSTABLE...BUT MUCH MORE CAPPED
PROFILE. 17Z SURFACE ANALYSIS INDICATED FRONT HAD NEARLY BECOME
STATIONARY...RUNNING FROM APPROX KIML TO KLAA. A GOOD DEAL OF
MOISTURE HAD POOLED NEAR AND JUST BEHIND THE FRONT WITH UPPER
50S/LOW 60S TDS OBSERVED.

PRIMARY FORECAST CONCERNS WILL BE HYDRO/SEVERE WX ISSUES TONIGHT.

TONIGHT...SHORT TERM MODELS ALREADY BEGINNING TO DIVERGE WITH
SOLUTION FOR TONIGHT. SFC HEATING...COMBINED WITH LARGE PLUME OF
MOISTURE WILL BE MORE THAN SUFFICENT FOR TSRA/HEAVY RAIN WITH THE
BIGGEST QUESTION BEING WHERE THE PRECIPITATION WILL DEVELOP/FOCUS
EARLY THIS EVENING. FRONT HAS STALLED AS OF 17Z JUST BETWEEN KGLD
AND KITR. AS LARGE SCALE ASCENT SPREADS OVER THE AREA FRONT WILL
LIKELY BACK SOME WHAT. CURRENT FORECAST HAS A GOOD HANDLE ON
SITUATION...BUT AM CONCERNED THAT THUNDERSTORMS MAY INITIATE FURTHER
WEST ALONG FRONTAL BOUNDARY. WITH HIGH PWS AND STORM MOTIONS NEARLY
PARALLEL TO THE FRONTAL BOUNDARY THINK FLOODING THREAT MAY EXTEND
FARTHER TO THE WEST THAN PREVIOUS WATCH AND WILL EXTEND THE WATCH TO
COVER THE REST OF THE CWA.

TOMORROW/TOMORROW NIGHT...DEEP CAA/SUBSIDENCE WILL BE UNDERWAY DURING THE
MORNING HOURS AS DRY SLOT WRAPS AROUND H5 LOW...WHICH SHOULD QUICKLY
BRING AN END TO ANY LINGERING PRECIPITATION. COLD POCKET AT H5 WILL
REMAIN OVER THE AREA MAINTAINING STEEP LAPSE RATES THROUGHOUT THE
DAY. AFTER PEAK HEATING...CANT RULE OUT AN ISOLATED SHOWER SNEAKING
INTO THE NORTHERN CWA.

THURSDAY-FRIDAY...H5 CUT OFF LOW WILL REMAIN TO THE NORTH OF THE
AREA...WITH COLD H5 TEMPS REMAINING OVER THE AREA AND CWA IN A
FAVORABLE LOCATION FOR EMBEDDED SHORTWAVE TROUGHS REVOLVING AROUND
THE LOW.  SFC HEATING SHOULD BE SUFFICENT TO REMOVE CAP ACROSS MUCH
OF THE AREA...ESPECIALLY ALONG SFC TROUGH ACROSS THE WESTERN CWA.
PERSISTENT AREA OF H7 WAA WILL ALSO AID IN -TSRA DEVELOPMENT BY THE
AFTERNOON...AND HAVE ADDED POPS TO REFLECT THIS. LLJ DEVELOPS
OVERNIGHT WHICH WILL KEEP PRECIP POTENTIAL GOING THROUGH THE
NIGHT...ALTHOUGH APPEARS FRONTAL BOUNDARY TO THE SOUTH MAY KEEP
PRECIP MORE FOCUSED THERE.

IN THE EXTENDED...MAIN FORECAST CONCERN FOR THE PERIOD WILL BE HOW
QUICKLY AND HOW STRONG H5 RIDGING WILL BUILD INTO THE AREA. MEDIUM
RANGE MODELS ARE IN GENERAL AGREEMENT WITH THE UPCOMING
PATTERN...ALTHOUGH SOME DIFFERENCES EXIST WITH TIMING OF THE CUT OFF
LOWS DEPARTURE FROM THE REGION...AND WITH THE STRENGTH OF THE
EXPECTED RIDGE. NO REAL STRONG SIGNAL IN THE ENSEMBLES ABOUT HOW
FAST TROUGH SHOULD DEPART...SO MODEL COMPROMISE WILL PROBABLY BE THE
BEST WAY TO GO. 06Z GFS ENSEMBLES SHOW PLENTY OF CLUSTERING WITH A
MORE AMPLIFIED RIDGE THROUGH THE REST OF THE PERIOD AND WILL LEAN IN
THIS DIRECTION.

WITH H5 TROUGH STILL LINGERING AROUND THE AREA THROUGH
SUNDAY...POTENTIAL FOR WEAK SHORTWAVE TROUGHS...AND COOLER H5 TEMPS
LOWERING STABILITY WILL KEEP SOME LOW POPS IN THE FORECAST DURING
THE CLIMATOLOGICALLY FAVORED TIMES. H5 RIDGE SHOULD BEGIN TO BUILD
INTO THE AREA ON MONDAY...BRINGING AN END TO PRECIPITATION CHANCES.

FOR TEMPERATURES...MAIN CONCERN WILL BE WITH MAXES AS AMPLIFIED
RIDGE WILL BE IMPACTING THE WEST...WHILE TROUGH WILL BE LINGERING
ACROSS THE EASTERN CWA. WITH GENERAL AGREEMENT THAT TROUGH WILL
LINGER LONGER ACROSS THE CWA...LOWERED MAX TEMPS A FEW DEGREES
EARLY...THAN TRENDED TO A MORE WEST TO EAST GRADIENT IN MAX TEMPS
THROUGH THE BEGINNING OF THE WEEK.

&&
.GLD WATCHES/WARNINGS/ADVISORIES...
KS...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR KSZ001-013-027.

     FLASH FLOOD WATCH FROM 6 PM MDT /7 PM CDT/ THIS EVENING THROUGH
     LATE TONIGHT FOR KSZ002>004-014>016-028-029-041-042.

NE...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR NEZ079.

     FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY
     MORNING FOR NEZ080-081.

CO...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR COZ090>092.

&&

JRM
Hazardous weather outlook, May 29, 12:18 PM CDT, 8 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1118 AM MDT TUE MAY 29 2007

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-301200-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
1118 AM MDT TUE MAY 29 2007 /1218 PM CDT TUE MAY 29 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND EVENING
IN ADVANCE OF AN UPPER LEVEL LOW PRESSURE SYSTEM APPROACHING THE
AREA FROM THE WEST. A COLD FRONT HAS STALLED ALONG THE COLORADO-
KANSAS BORDER AND WILL ACT AS A FOCUS FOR STORM DEVELOPMENT.
INSTABILITY AND WIND SHEAR PARAMETERS WILL BECOME MORE FAVORABLE
FOR SEVERE STORMS LATE THIS AFTERNOON AND EVENING. HAIL...STRONG
WINDS AND VERY HEAVY RAINFALL WILL BE THE MAIN THREATS. A TORNADO
WILL ALSO BE POSSIBLE.

DURING THE EVENING...STORMS ARE EXPECTED TO TRANSITION FROM
SEVERE TO HEAVY PRECIPITATION PRODUCERS. A FLASH FLOOD WATCH IS
IN EFFECT FOR MANY AREAS OF THE TRI-STATE REGION TONIGHT IN
ANTICIPATION OF HEAVY RAINFALL.

SHOWERS AND THUNDERSTORMS WILL BEGIN TO DIMINISH FROM WEST TO
EAST DURING THE EARLY MORNING HOURS ON WEDNESDAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS THURSDAY AFTERNOON AND
EVENING. CLOUD TO GROUND LIGHTNING WILL BE THE MAIN THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Local storm report, May 29, 8:12 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
712 PM MDT TUE MAY 29 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             7 NW CULBERTSON         40.30N 100.93W
05/29/2007  E1.00 INCH       HITCHCOCK          NE   TRAINED SPOTTER

&&

KJAMES
Local storm report, May 29, 8:14 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
714 PM MDT TUE MAY 29 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0708 PM     TORNADO          5 W MCCOOK              40.20N 100.71W
05/29/2007                   RED WILLOW         NE   LAW ENFORCEMENT

&&

KJAMES
Local storm report, May 29, 8:18 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
718 PM MDT TUE MAY 29 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0714 PM     TSTM WND GST     2 S OAKLEY              39.10N 100.85W
05/29/2007  M66 MPH          LOGAN              KS   NWS EMPLOYEE

            OFF DUTY NWS EMPLOYEE MEASURED 66 MPH GUST

&&

CFOLTZ
Local storm report, May 29, 8:21 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
721 PM MDT TUE MAY 29 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0717 PM     TSTM WND GST     MCCOOK                  40.20N 100.62W
05/29/2007  M59 MPH          RED WILLOW         NE   ASOS

&&

KJAMES
Local storm report, May 29, 8:22 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
722 PM MDT TUE MAY 29 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0706 PM     TSTM WND GST     TRENTON                 40.17N 101.01W
05/29/2007  M58 MPH          HITCHCOCK          NE   MESONET

&&

KJAMES
Local storm report, May 29, 8:41 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
741 PM MDT TUE MAY 29 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     HAIL             MCCOOK                  40.20N 100.62W
05/29/2007  M1.00 INCH       RED WILLOW         NE   TRAINED SPOTTER

            ALSO ESTIMATED WIND GUST OF 60 MPH

&&

CFOLTZ

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 7:43 PM CDTSevere Thunderstorm WarningGLDRawlins, Thomas32 min
May 29, 7:46 PM CDTSevere Thunderstorm WarningGLDDecatur, Sheridan59 min
May 29, 8:20 PM CDTSevere Thunderstorm WarningGLDGove, Logan55 min
May 29, 9:13 PM CDTSevere Thunderstorm WarningGLDGove42 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.